# SDR 9501939754

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- Engine: Pwa JT8D11
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS THROTTLES WERE ADVANCED FOR TAKEOFF, THE NR 2 ENGINE EPR INDICATOR HUNG AT 1.5.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE CREW PERFORMED A GROUND RUN-UP ON BOTH ENGINES.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
